# SDR SWAA2022041220933

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal Plate
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RH HORIZONTAL STABILIZER FRONT SPAR UPPER SLIDING SEAL PLATE IS CRACKED AT TIE BAR. / REMOVED WORN FUSELAGE RH HORIZONTAL STAB FRONT SEAR UPPER SLIDING SEAL PLATE IAW AMM 53-31-31-000-802. REMOVED GAP COVER 342 AT TO FOM INSTALLED NEW SEAL PLATE IAW 53-31-31-400-802. INSTALLED GAP COVER 34T AT IAW SRM 51-40-02-0G-0 STEP 9
